# SDR HEEA0010508

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681117
- Condition: Malfunction
- Location: Dual Tach
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH NEEDLE IS AT 98% IN CRUISE FLIGHT.
